# SDR DALA2019031301747

- Difficulty date: March 12, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 82,963 hours, 38,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 666 ON S/C FOUND EMERGENCY LIGHTS INOP AT 9,10,11. CORRECTIVE ACTION: REPLACED BATTERY AND CHARGER M10568 PER MM REF 33-51. (4746266)
